rss
BMJ Case Reports 2009; doi:10.1136/bcr.01.2009.1426
  • Images In...

Sotalol induced QT prolongation and torsades de pointes

  1. Dennis Wai Seng Chong1,
  2. Sunil J Ankolekar1,
  3. John McDonald2
  1. 1
    Royal Blackburn Hospital, Department of Medicine, Haslingden Road, Blackburn BB2 3HH, UK
  2. 2
    Royal Blackburn Hospital, Cardiology, Haslingden Road, Blackburn BB2 3HH, UK
  1. Dennis Wai Seng Chong, d.w.s.chong{at}gmail.com
  • Published 3 April 2009

A previously healthy 58-year-old woman was admitted with a 3-week history of breathlessness for which she received erythromycin as treatment for a lower respiratory tract infection by her general practitioner. Her admission chest radiograph was normal but electrocardiogram (ECG) showed atrial fibrillation with rapid ventricular conduction of 170 beats per minute. She was treated …

Register for free content

The full text of all Editor's Choice articles and summaries of every article are free without registration

The full text of Images in ... articles are free to registered users

Only fellows can access the full text of case reports (apart from Editor's Choice) - become a fellow today, or encourage your institution to, so that together we can grow and develop this resource

Don't forget to sign up for content alerts so you keep up to date with all the case reports as they are published, and let us know what you think by commenting on the Editor's blog

Navigate This Article